| Model Number |
RONDO 3 AUDIO PROCESSOR [ME1550] |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The device was sent to service _ repair for maintenance.
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Conclusion: during the repair process of a rondo 3 audio processor, a leaking battery was detected.Due to the destroyed device housing, it can be assumed that the damage to the rechargeable battery inside is caused by strong mechanical stress.This is a final report.
Event or Problem Description
The device was sent to service repair for maintenance.